Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 263, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 27, 2011, 1:53 AM CDT for Andrew County, DeKalb County, Gentry County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 1:53 AM CDT (06:53 UTC)
- Expired
- Jun 27, 2011, 2:30 AM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Andrew County, MO, DeKalb County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 133 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:55 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3777 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
325 WUUS53 KEAX 270653 SVREAX MOC003-063-075-270730- /O.NEW.KEAX.SV.W.0263.110627T0653Z-110627T0730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 153 AM CDT MON JUN 27 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ANDREW COUNTY IN NORTHWEST MISSOURI... NORTHERN DEKALB COUNTY IN NORTHWEST MISSOURI... SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI... * UNTIL 230 AM CDT * AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SAVANNAH...AND MOVING EAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... MAYSVILLE...UNION STAR...KING CITY...HELENA...AMITY...FAIRPORT AND WEATHERBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4014 9425 3984 9422 3983 9487 4002 9492 TIME...MOT...LOC 0654Z 266DEG 46KT 3992 9470 WIND...HAIL <50MPH 1.00IN $$ HAWBLITZEL
2 follow-up statements
327 WWUS53 KEAX 270717 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 217 AM CDT MON JUN 27 2011 MOC003-063-075-270730- /O.CON.KEAX.SV.W.0263.000000T0000Z-110627T0730Z/ DEKALB MO-GENTRY MO-ANDREW MO- 217 AM CDT MON JUN 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ANDREW...SOUTHERN GENTRY AND NORTHERN DEKALB COUNTIES UNTIL 230 AM CDT... AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF MAYSVILLE...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAYSVILLE...AMITY...FAIRPORT AND WEATHERBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3983 9469 4004 9460 4010 9425 3984 9422 TIME...MOT...LOC 0718Z 270DEG 29KT 3991 9446 WIND...HAIL <50MPH 1.00IN $$ HAWBLITZEL
827 WWUS53 KEAX 270725 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 225 AM CDT MON JUN 27 2011 MOC003-063-075-270735- /O.EXP.KEAX.SV.W.0263.000000T0000Z-110627T0730Z/ DEKALB MO-GENTRY MO-ANDREW MO- 225 AM CDT MON JUN 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDREW... SOUTHEASTERN GENTRY AND NORTHERN DEKALB COUNTIES WILL EXPIRE AT 230 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 AM CDT. LAT...LON 3983 9469 4004 9460 4010 9425 3984 9422 TIME...MOT...LOC 0725Z 270DEG 29KT 3989 9439 $$ HAWBLITZEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:58 PM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Jun 26, 7:58 PM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT SUN JUN 26 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH
FLOODING THIS EVENING AND OVERNIGHT...
SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING
SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION
SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE
COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN
THE NEIGHBORHOOD OF 15 DEG C.
MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS
SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND
FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000
J/KG.
AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH
WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS.
HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS
SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT
CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN
MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL
DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY.
ALTHOUGH DERECHO PROPAGATION IS BY DEFINITION VERY FAST...THE RAIN
RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED
CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A
FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES.
TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A
COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF
STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS
TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP
THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE
CWA. ADOLPHSON
MEDIUM RANGE (TUESDAY-SUNDAY)...
ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY
EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH
MUCH OF THE EXTENDED PERIOD.
BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN
AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE
ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH
THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY
EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH
THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER
CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE
SEASONAL NORMALS.
MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER
LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA.
HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT
CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE.
OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE
SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA
OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID
WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY
FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL
LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK.
HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES
REACHING INTO THE 100F-108F RANGE.
ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS.
CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL
SLIGHTLY ABOVE THE SEASONAL NORMALS.
ACH
&&
.AVIATION...
FOR THE 00Z TAFS...ANOTHER TOUGH TAF FORECAST CONCERNING
CONVECTION. A STATIONARY FRONT WAS LOCATED JUST NORTH OF KSTJ WITH
ISOLATED THUNDERSTORMS DEVELOPING TO THE NORTH OF
KSTJ...CORRESPONDING WELL TO THE WESTERN EDGE OF THE WARM MID LEVEL CAP.
A SQUALL LINE WAS ALSO DEVELOPING IN EASTERN NEBRASKA AND WAS MOVING
SOUTHEAST WITH THE LINE TO MOVE INTO NORTHWESTERN MISSOURI BETWEEN 02Z-03Z.
THE QUESTION REMAINS HOW FAR SOUTH THE LINE WILL BUILD GIVEN THE CAP
STRENGTH. AT THE TIME OF THE TAF ISSUANCE...THE O0Z TAF DID NOT HAVE
THE LATEST SOUNDING FROM KTOP. GIVEN THE VERY STRONG CAP PRESENT ON
THE SOUNDING...IT APPEARS THE CHANCES FOR CONVECTION ARE LOWER THAN
INDICATED ON THE CURRENT TAFS...WILL LIKELY AMEND TAFS IN THE VERY
NEAR FUTURE TO INDICATE THE DIMINISHING THREAT. HOWEVER...CONFIDENCE
ON THE CONVECTIVE FORECAST IS STILL RATHER LOW.
IF CONVECTION DOES DEVELOP INTO THE KC METRO...MAY SEE TEMPORARY MVFR
CEILINGS IN THE WAKE OF THE CONVECTION ALONG WITH A WIND SHIFT.
MODELS ARE STILL HANDLING THE SITUATION POORLY AND WILL PLAY PATTERN RECOGNITION.
AFTER 12Z...THE FRONT WILL MOVE INTO THE METRO AND KSTJ DURING THE
MORNING HOURS WITH A FEW HOURS OF MVFR STRATUS CEILINGS.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR MOZ001>008-011>017-
024-025.
KS...NONE.
&&Hazardous weather outlook, Jun 26, 6:37 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 PM CDT SUN JUN 26 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 637 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER FLOODING IS ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM PAOLA TO MACON. TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE. HAWBLITZEL
In the hours before
Local storm report, Jun 27, 12:45 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG ETHEL 39.89N 92.74W
06/27/2011 MACON MO FIRE DEPT/RESCUE
POWER POLES BLOWN DOWN. TIME ESTIMATED.
1232 AM HAIL COUNTRY CLUB 39.83N 94.83W
06/27/2011 E0.75 INCH ANDREW MO AIRPLANE PILOT
&&
CUTTERLocal storm report, Jun 27, 12:48 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND GST BEVIER 39.75N 92.56W
06/27/2011 E70 MPH MACON MO PUBLIC
THUNDERSTORM WIND GUSTS ESTIMATED UP TO 70 MPH. MANY TREE
BRANCHES DOWN. SWING SET BLOWN OVER.
&&
GAMISLocal storm report, Jun 27, 12:50 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM TSTM WND DMG HUMPHREYS 40.13N 93.32W
06/26/2011 SULLIVAN MO LAW ENFORCEMENT
LARGE TREE DOWN
&&
ADOLPHSONLocal storm report, Jun 27, 12:56 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 2 NW NEW CAMBRIA 39.80N 92.78W
06/27/2011 MACON MO TRAINED SPOTTER
CAR PORT DAMAGED AND MULTIPLE TREES BLOWN DOWN.
&&
CUTTERLocal storm report, Jun 27, 1:14 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
114 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM HAIL WESTBORO 40.54N 95.32W
06/27/2011 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
HEAVY RAIN IS OCCURRING WITH THE HAIL.
&&
CUTTERLocal storm report, Jun 27, 1:52 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
152 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM HAIL 2 ENE ST JOSEPH 39.77N 94.82W
06/26/2011 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
ADOLPHSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 29 min |
| Jun 26, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 27 min |
| Jun 26, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 47 min |
| Jun 26, 7:32 PM CDT | Tornado Warning | EAX | Nodaway | 43 min |
| Jun 26, 7:57 PM CDT | Areal Flood Advisory | EAX | Nodaway | 6 hr |
| Jun 26, 8:14 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 16 min |
| Jun 26, 9:37 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 38 min |
| Jun 26, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 49 min |
| Jun 26, 10:19 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 26 min |
| Jun 26, 10:29 PM CDT | Areal Flood Advisory | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jun 26, 10:32 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 28 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 45 min |
| Jun 26, 10:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 26, 10:54 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Worth | 36 min |
| Jun 26, 11:24 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more | 36 min |
| Jun 26, 11:25 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more | 50 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 42 min |
| Jun 26, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Grundy, Linn, Livingston, Macon and 4 more | 48 min |
| Jun 26, 11:44 PM CDT | Areal Flood Advisory | EAX | Gentry, Grundy, Harrison, Mercer, Worth | 6 hr |
| Jun 26, 11:44 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more | 46 min |
| Jun 26, 11:48 PM CDT | Areal Flood Advisory | EAX | Andrew, Daviess, DeKalb, Gentry | 6 hr |
| Jun 26, 11:50 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jun 27, 12:10 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 50 min |
| Jun 27, 12:13 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Cooper, Howard, Linn and 3 more | 47 min |
| Jun 27, 12:26 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Holt | 6 hr |
| Jun 27, 12:34 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, DeKalb | 5 hr |
| Jun 27, 12:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 24 min |
| Jun 27, 12:55 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Holt | 50 min |
| Jun 27, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Ray | 35 min |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 31 hr |
| Jun 27, 1:28 AM CDT | River Flood Warning | EAX | Atchison, Holt | 26 hr |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Ray | 48 min |
| Jun 27, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Linn, Livingston | 55 hr |
| Jun 27, 1:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 27, 1:55 AM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 27, 2:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 33 min |
| Jun 27, 2:50 AM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 27, 3:18 AM CDT | Special Weather Statement | EAX | Henry, Jackson, Johnson | 42 min |
| Jun 27, 3:25 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 34 hr |
| Jun 27, 3:58 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 62 min |
| Jun 27, 4:47 AM CDT | Special Weather Statement | EAX | Clay, Clinton, Platte, Ray | 43 min |
| Jun 27, 5:36 AM CDT | Special Weather Statement | EAX | Cass, Jackson, Johnson, Lafayette | 39 min |
| Jun 27, 6:19 AM CDT | Special Weather Statement | EAX | Bates, Henry, Johnson, Pettis | 41 min |
| Jun 27, 6:30 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 33 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 9 hr |
| Jun 27, 6:49 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 27, 6:58 AM CDT | River Flood Warning | EAX | Buchanan | 70 hr |
| Jun 27, 7:47 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 13 hr |
| Jun 27, 7:57 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 13 hr |
| Jun 27, 8:29 AM CDT | River Flood Warning | EAX | Clay, Ray | 7 hr |
| Jun 27, 8:46 AM CDT | River Flood Warning | EAX | Ray | 36 hr |
| Jun 27, 8:58 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway | 48 hr |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 27, 9:20 AM CDT | River Flood Warning | EAX | Platte | 5 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.